# SDR SWAA2022111462914

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB THRESHOLD WEB AT FWD CARGO BAY BS456 - BS490 RBL28. / REMOVED CORROSION FROM FCB SUB THRESHOLD WEB AT RBL 28; BS 456 TO BS 457. AFTER BLEND OUT AREA; DIMENSIONS: L= 2.00'; W= 1.00'; D= 0.015'; ORIGINAL THICKNESS: 0.045'; AND IS FOUND OUT OF LIMITS IAW SRM 53-30-15-1A-1; PARG. 4.G.(2); DETAIL GRECEIVED NEW WEB FROM STORES; REF PO 878771.  LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05-0G-0 AND DWG 143A8330; DWG 143A8120. INSTALLED NUT PLATES IAW SRM 51-40-02-0G-0.
